Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Open 3-manifolds whose fundamental groups have infinite center, and a torus theorem for 3-orbifolds


Author: Sylvain Maillot
Journal: Trans. Amer. Math. Soc. 355 (2003), 4595-4638
MSC (2000): Primary 57N10
Published electronically: July 8, 2003
MathSciNet review: 1990764
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our main result is a characterization of open Seifert fibered $3$-manifolds in terms of the fundamental group and large-scale geometric properties of a triangulation. As an application, we extend the Seifert Fiber Space Theorem and the Torus Theorem to a class of $3$-orbifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57N10

Retrieve articles in all journals with MSC (2000): 57N10


Additional Information

Sylvain Maillot
Affiliation: Département de Mathématiques, Université du Québec à Montréal, Case postale 8888 succursale centre-ville, Montréal, Canada H3C 3P8
Email: maillot@math.uqam.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03319-1
PII: S 0002-9947(03)03319-1
Received by editor(s): September 28, 2001
Received by editor(s) in revised form: November 25, 2002
Published electronically: July 8, 2003
Article copyright: © Copyright 2003 American Mathematical Society